# SDR 9JLA2012071904455

- Difficulty date: June 7, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N309BT
- Make and model: Cessna 560XL
- Aircraft serial: 5605067
- Aircraft time: 4,525 hours, 3,345 cycles
- Engine: Pwa PW545A
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 99140471
- Part serial: 0107E
- Condition: Defective
- Location: Apu Bleed Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE APU BLEED AIR WAS INOPERATIVE.  TROUBLESHOOTING INDICATED THAT THE APU BLEED AIR CONTROL VALVE WAS DEFECTIVE.  AN OVERHAULED VALVE WAS INSTALLED, FUNCTIONAL CHECKED SATISFACTORY.
